Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Best protein shake 100% protein.....
Jul 4, 2009

Hi Nelson, Can you please give your advice to regain some muscle loss...Been positive for 12 years now. Been on several ARV treatments... Last one currently on Isentress and Truvada. CD4 around 450 and VL undetec. I did weight training for a good 12 years. Started in 95 till 97. Stopped a couple of years and started again in 99 till 2007. I was very inshape during that time. Body look great. Now I have stop almost completely, only training very rarely... no energy, no motivations. I have loss muscle on my arms, abdomen (lipoatrophy) and also legs. (I hate my legs with the lipo) It is very depressing. What can I do? I don't want to take too many supplements, just healthy ones. What is the best regime, protein shake?? Your advices would be very appreciated. Thanks

Response from Mr. Vergel

First of all, you need to get that energy and motivation back. Have you talked to your doctor about this? Are you depressed? Are you sleeping well? Are your hormones OK?

Isentress and Truvada in combination is a very good regimen with hardly any side effects and great lipid profile, and your numbers are good. So good for you on that.

When it comes to protein supplements, I love Isopure since it is a very easily digestable whey protein that is not heavy on the gut. I also like taking 5 grams a day of creatine and like Jarrow's product called Creatine Surge. Both products are available at houstonbuyersclub.com if you call their 800 number.

Make sure that you do not have underlying depression or a sleep disorder. It sounds that you lost your motivation in 2007. Was there a trigger event that caused that? If so, did you get counseling?

I have done a lot of mental work to deal with mood problems and negativity. Like working out, we need to keep exercising our minds so that we do not fall into destructive patterns that can sabotage all the work that we have been doing trying to stay adherent to medications and a healthy life style.

I hope you get your mojo back and get pumped up again like you used to! Just know that we are here to help!

Nelson



Previous
aids
Next
K-Pak side effects?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement